×

zbMATH — the first resource for mathematics

Generalized cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems. (English) Zbl 0403.57001

MSC:
57S10 Compact groups of homeomorphisms
53C10 \(G\)-structures
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
37G99 Local and nonlocal bifurcation theory for dynamical systems
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Fadell, E.R., Rabinowitz, P.H.: Bifurcation for odd potential operators and an alternative topological index. J. Functional Analysis,26, 48-67 (1977) · Zbl 0363.47029 · doi:10.1016/0022-1236(77)90015-5
[2] Yang, C.T.: On the theorems of Borsuk-Ulam, Kakutani-Yujobô and Dysin, II. Ann. of Math.62, 271-280 (1955) · Zbl 0067.15202 · doi:10.2307/1969681
[3] Yang, C.T.: On the theorems of Borsuk-Ulam, Kakutani-Yamabe-Yujobô and Dysin, I. Ann. of math.60, 262-282 (1954) · Zbl 0057.39104 · doi:10.2307/1969632
[4] Conner, P.E., Floyd, E.E.: Fixed point free involutions and equivariant maps. Bull. Amer. Math. Soc.66, 416-441 (1960) · Zbl 0106.16301 · doi:10.1090/S0002-9904-1960-10492-2
[5] Holm, P., Spanier, E.H.: Involutions and Fredholm maps. Topology,10, 203-218 (1971) · Zbl 0212.28802 · doi:10.1016/0040-9383(71)90005-X
[6] Coffman, C.V.: A minimum-maximum principle for a class of nonlinear integral equations. J. Analyse Math.22, 391-419 (1969) · Zbl 0179.15601 · doi:10.1007/BF02786802
[7] Rabinowitz, P.H.: Some aspects of nonlinear eigenvalue problems. Rocky Mountain J. Math.3, 161-202 (1973) · Zbl 0255.47069 · doi:10.1216/RMJ-1973-3-2-161
[8] Borel, A.: Princeton, N.J., Seminar on Transformation Groups. Ann. Math. Studies p. 46, Princeton University 1961
[9] Hsiang, W.Y.: Cohomology theory of Topological Transformation Groups. Springer 1975 · Zbl 0429.57011
[10] Weinstein, A.: Normal modes for nonlinear Hamiltonian systems. Inventiones math.20, 47-57 (1973) · Zbl 0264.70020 · doi:10.1007/BF01405263
[11] Moser, J.: Periodic orbits near an equilibrium and a theorem by Alan Weinstein. Comm. Pure Appl. Math.29, 727-747 (1976) · Zbl 0346.34024 · doi:10.1002/cpa.3160290613
[12] Chow, S.N., Mallet-Paret, J.: Periodic solutions near an equilibrium of a non-positive definite Hamiltonian system. Michigan State University (Preprint)
[13] Gleason, A.: Spaces with a compact Lie group of transformations. Proc. Amer. Math. Soc.1, 35-43 (1950) · Zbl 0041.36207 · doi:10.1090/S0002-9939-1950-0033830-7
[14] Dold, A.: Partitions of unity in the theory of fibrations. Ann. of Math.78, 223-255 (1963) · Zbl 0203.25402 · doi:10.2307/1970341
[15] Milnor, J., Stasheff, J.D.: Characteristic Classes. Princeton: University Press 1974 · Zbl 0298.57008
[16] Husemoller, D.: Fibre Bundles. Berlin, Heidelberg, New York: Springer 1975 · Zbl 0307.55015
[17] Spanier, E.: Algebraic Topology, New York, N.Y., McGraw-Hill, 1966 · Zbl 0145.43303
[18] Yang, C.T.: Continuous functions from spheres to Euclidean spaces. Ann. Math.62, 284-292 (1955) · Zbl 0067.15203 · doi:10.2307/1969682
[19] Hirzebruch, F.: Topological Methods in Algebraic Geometry. Berlin, Heidelberg, New York: Springer 1966 · Zbl 0138.42001
[20] Michael, E.: A note on paracompact spaces. Proc. Amer. Math. Soc.4, 831-838 (1953) · Zbl 0052.18701 · doi:10.1090/S0002-9939-1953-0056905-8
[21] Dold, A.: Lectures on Algebraic Topology. Berlin, Heidelberg, New York: Springer 1972 · Zbl 0234.55001
[22] Dugundji, J.: Topology. Boston, Mass.: Allyn and Bacon, 1966
[23] Michael, E.: Another note on paracompact spaces. Proc. Amer. Math. Soc.8, 822-829 (1957) · Zbl 0078.14805 · doi:10.1090/S0002-9939-1957-0087079-9
[24] Bredon, G.E.: Introduction to Compact Transformation Groups. London, New York: Academic Press 1972 · Zbl 0246.57017
[25] Steenrod, N.E.: The Topology of Fibre Bundles. Princeton: University Press 1951 · Zbl 0054.07103
[26] Palais, R.S.: The Classification ofG-Spaces. AMS Memoir, No. 36 (1960) · Zbl 0119.38403
[27] Conner, P.E., Floyd, E.E.: Orbit spaces of circle groups of transformations. Ann. Math.67, 90-98 (1958) · Zbl 0079.38903 · doi:10.2307/1969928
[28] Nemytskii, V.V., Stepanov, V.V.: Qualitative theory of differential equations. Princeton: University Press 1960 · Zbl 0089.29502
[29] Weinstein, A.: Lagrangian submanifolds and Hamiltonian systems. Ann. Math.98, 377-410 (1973) · Zbl 0271.58008 · doi:10.2307/1970911
[30] Rabinowitz, P.H.: Variational methods for nonlinear eigenvalue problems. Proc. Sym. on Eigenvalues of Nonlinear Problems, pp. 141-195. Rome: Edizioni Cremonese 1974 · Zbl 0278.35040
[31] Clark, D.C.: A variant of the Ljusternik-Schnirelman theory. Indiana Univ. Math. J.22, 65-74 (1972) · Zbl 0228.58006 · doi:10.1512/iumj.1972.22.22008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.